# SDR SIMA20210918004

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N280NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000800
- Aircraft time: 5,522 hours, 3,525 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING TAXI OF A/C TO GATE THE #1 BRAKE INDICATION TURNED AMBER. AFTER PARKING A/C GATE RAMP PERSONNEL NOTICED #1 BRAKE ON FIRE AND EXTINGUISHED. NO OTHER INDICATIONS ON EICAS-C/A-PERFORMED BRAKE OPS CHECK. OPS CHECK GOOD. NO LEAKS DETECTED IAW E175 AMM 32-41-00. SEE ITEM 3 FOR CONTINUED DISCREPANCY.REF: AML 4616681 ITEMS 1 AND 2 TAXI CHECK REQUIRED FOR #1 BRAKE FIRETHIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT
